# SDR 9612192715

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, THE NR 1 TIRE BLEW OUT.  AIRCRAFT STOPPED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH NR 1 AND NR 2 TIRES, ANTI-SKID TRANSDUCER AND WIRING WITH CONDUIT.  PERFORMED ANTI-SKID TEST, CHECKED OK.
